# SDR DXTA200702630

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 484 hours, 399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON GROUND WITH APU RUNNING AND BLEED AIR ON HAD BURNING ODOR COMING THRU COCKPIT DUCTS.  REMOVED & REPLACED DEFECTIVE TEMP CONTROLLER OPERATIONAL CHECK OF ECS SYSTEM NORMAL.  WORK PERFORMED IAW MM 21-61-00 & 21-51-00.
